# SDR CWQR2006015

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: General aviation
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 5,253 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 666000134
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP ON THIS AIRCRAFT THE OPERATOR REQUESTED THAT WE INSPECT THE AFT CABLES ON THE ELEVATOR TRIM SYSTEM. PRIOR TO REMOVAL WE CHECKED THE CABLE TENSION, FOUND IT TO BE 30 LBS CABLE TENSION SHOULD BE 45 +/-5 LBS AT 75 DEGREES.  INSP AFTER THE CABLE WAS REMOVED REVEALED 1 COMPLETE STRAND BROKE AND SEVERAL WIRES. THE DAMAGED AREA WAS LOCATED DIRECTLY OVER THE PULLEY WHEN THE TAB IS IN THE 2-3 DEGREE DOWN POSITION. THIS IS THE FIFTH ELEVATOR TRIM CABLE THIS REPAIR STATION HAS FOUND DAMAGED ON THIS MODEL AIRCRAFT WITH TOTAL TIME OF 5000 +/-500 HOURS. AN SCR HAS BEEN SUBMITTED TO MFR UNDER NR 244926
